# SDR UIEA2015103100597

- Difficulty date: October 31, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 78,764 hours, 16,648 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG, FUEL DISAGREE PROBE 2, WHILE AT CRUISE SELECTED TOTALIZER FUEL IN FMC, HAD TO CROSS FEED 2.3 LBS FROM LT TO RT, THEN BACK TO RT.  PERFORMED FUEL QTY BITE CHECK IAW FIM 28-41 FAULT TREE 842 FAULT CODE D1.  RESET, CLEARED & VERIFIED NORMAL.
